Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Recurring UTI'S, YEAST INFECTION. Due to OVARIAN CANCER?

Resolved Question:

Hi Dr.my daughter age 24has had reoccurring UTIs and be followed by Yeast infections since her first year of college. She's probably had about five altogether. This year she had about 2 .I took her to a urologistWho gave her ultrasound of the bladder and kidneyhe said everything was clear and she was not retaining any urine I read that ovarian cancer can cause recurring UTI her urologist and gynecologist never mentioned this they say everything is fine my question is does ultrasound rule out anything with the ovaries .She had complained about bloating
the other day which is very occasional but of course I worry. Since the end of high school she seems to hicup a couple of times after her meals. There is no ovarian cancer in family but on my husband side his mother had breast cancer at age 86 and two distant cousins had breast cancer in their 30's.Her urologist said to just take antibiotics when she feel symptoms coming on and difflican for Yeast infections.My question does she need more tests.

Category: Dentist

Ask Your Own Question

 29 Doctors Online

Hello,
Thank you for your query at DoctorSpring.com
Yes wisdom teeth infections can be associated with pain,swelling and difficulty in opening the mouth.
Please start with medication immediately such as Tab.Amoxycillin with Clauvulanic acid combination.
(brand name of tablets vary from place to place)
Also for pain and swelling start Tab.Etorocixib (90 mg).
Please try to consult any physician if possible before you start medication as some patients have allergies or reactions to penicillin tablets.
Try salt water gargling for relief, sometimes helps.
Removal of tooth as soon as possible is mandatory.


Dr.Girish PV
Orthodontist and Clear Aligner specialist


Patient replied :

Hi Doctor,

Thanks for your reply. I have started amoxil 500mg 3 times a day and i could not find etorocixib and the pharmacist substituted it with voltaren 100mg. is that ok?
Thanks,
Nida


Hello,
Yes you can take Voltaren.
It should be fine.
Regards,
Dr. Girish


Dr. Girish P.V
Category: Dentist
Experience: 
Trained under Dr.Fillion (France) in 2006 for Lingual orthodontics  
Trained by Hee Moon Kyung(Korea) for invisible braces(2010)  
Certified / Trained in Germany for Clear Aligners (Invisible braces)  
Trained under Dr.Girish Rao for dental implants
MDS in Orthodontics and Dentofacial Orthopedics from A.E.C.S Maaruti Dental College and Hospitals, Bangalore   
BDS, V.S Dental College and Hospitals, Bangalore  
Dr. Girish P.V and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news